# SDR SWAA2020021041128

- Difficulty date: January 27, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 141A5220
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR FITTING MOUNT CORRODED AT BS. 312, LBL 53. / R&R MOUNT IAW SRM AND DWG.
